MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-2201-45DC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Scar Tissue (2060); Impaired Healing (2378)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Correction to field d2b: pro code (product code) correction to field h11: additional mfr narrative additional suspect medical device components involved in the event: model number/catalog number: db-2202-45 serial number: (b)(6) batch/lot number: 7132880 model/catalog description: dbs directional lead sterile kit 45cm unique identifier (udi) #(b)(4) model number/catalog number: db-3128-55b serial number: (b)(6) batch/lot number: 5002335 model/catalog description: 55cm 2x8 lead extension kit unique identifier (udi) # (b)(4).Model number/catalog number: db-4600-c serial number: n/a batch/lot number: 32211214 and 33133767 and 35357579 model/catalog description: suretek burr hole cover kit unique identifier (udi) # (b)(4) and(b)(4).And (b)(4).With all the available information, boston scientific concludes that the cause of the patient experiencing impaired healing and undergoing a procedure in which the leads were explanted was confirmed based on record review, the devices were not returned as they were discarded by the facility.A review of the manufacturing records associated with the device indicated that it was successfully processed according to requirements.The device history review, dhr, did not identify any manufacturing process-related non-conformances, scrap, or rework performed during production that could have caused or contributed to this event.The dhr review ensures each device meets required specifications and associated testing prior to release for distribution/sale.The devices were discarded by the facility and not returned for analysis; therefore, a technical analysis could not be performed.A labeling review was performed on the device's instructions for use, ifu.There was no evidence that the device was used in a manner inconsistent with the labeled indications.Based on all available information, engineers are able to confirm the root cause of the event.The devices were not returned as such physical analysis was not conducted, record review revealed no additional information related to the complaint.Therefore, this investigation is able to determine a probable root cause for the complaint, and the conclusion is known inherent risk of device.
 
Event or Problem Description
It was reported that the patient experienced erosion at the lead site on the lead site on the head of the deep brain stimulation (dbs) system and displayed scabbing and impaired healing.The patient underwent a procedure in which the devices were explanted.The devices will not be returned as they were disposed of by the facility.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d2b pro code (product code): nhl, pjs.Additional suspect medical device components involved in the event: model number/catalog number: db-2202-45 serial number: (b)(6).Batch/lot number: 7132880.Model/catalog description: dbs directional lead sterile kit 45cm unique identifier (udi) # (b)(4).Model number/catalog number: db-3128-55b serial number: (b)(6).Batch/lot number: 5002335 model/catalog description: 55cm 2x8 lead extension kit unique identifier (udi) # (b)(4).Model number/catalog number: db-4600-c serial number: n/a batch/lot number: 32211214 and 33133767 and 35357579 model/catalog description: suretek burr hole cover kit unique identifier (udi) # (b)(4).Investigation summary: device history record review: device technical analysis: labeling review: investigation conclusion:.

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24658896
Report Number3006630150-2026-01698
Device Sequence Number20113139
Product Code PJS
UDI-Device Identifier08714729836544
UDI-Public(01)08714729836544(17)251210(10)7074829
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/10/2025
Device Model NumberDB-2201-45DC
Device Catalogue NumberDB-2201-45DC
Device Lot Number7074829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer03/22/2026
Initial Report FDA Received Date03/22/2026
Supplement Report FDA Received Date03/22/2026
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale